# SDR MALA040569

- Difficulty date: September 9, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 13,707 hours, 14,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN DTW, F/A REPORTS EMERGENCY FLASHLIGHT IS NOT BLINKING.  MAINTENANCE INSTALLED SERVICABLE BATTERY PACK, ALL CHECKS GOOD.
